# SDR MALA100200

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 27,964 hours, 31,117 cycles
- Engine: Ge CT79B
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Malfunctioned
- Location: Flt Management
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE FROM FMS AREA, ON GROUND PULLED "AREA NAV" CIRCUIT BREAKER TURNED OFF LT AND RT AVIONICS. SMOKE STOPPED. R & R FMS CDU IAW 34-60, ALL CHECKS GOOD PN ON/OFF F1014-21, SN OFF 470, SN ON 417.
